# SDR DALA2021021200823

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DONT PASS TEST DOOR L3 OF DAMPING IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER 3L ASPER A330 AMM 52-22, TEST GOOD. (1728551)
